# SDR C2XA08IA181

- Difficulty date: July 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 16,546 hours, 13,657 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 26006881102
- Condition: Inoperative
- Location: E/E Bay
- Part time: 206,628 hours, 6,628 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ICT - FLIGHT 2720 - DURING POST FLIGHT INSPECTION THE CREW REPORTED A BURNING ODOR FROM THE FORWARD AVIONICS.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE NUMBER ONE AHRS FAN, OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
